# SDR HSYA2010071910

- Difficulty date: July 19, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N330SB
- Make and model: Stbros SD330
- Aircraft serial: SH3013
- Aircraft time: 25,498 hours, 31,246 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SD3036651XA
- Condition: Corroded
- Location: Zone 100
- Part time: 25,498 hours, 31,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD SEAT TRACK CORRODED AT STA 117.6 REQUIRES A 11 INCH SPLICE REPAIR- (REF SRM 53-00-00 PAGES 62 &64). LT FWD SEAT TRACK CORRODED AT STA 187.2 AND STATION 213.2 - REQUIRES A 36 INCH SPLICE REPAIR- (REF SRM 53-00-00 PAGES 62 & 64). LEFT AFT SEAT TRACK CORRODED AT STATION 264.77 AND STATION 289.92-REQUIRES A 48 INCH SPLICE REPAIR-(REF SRM 53-00-00 PAGES 62 & 64). LT AFT SEAT TRACK CORRODED STATION 422-REQUIRES A 6 INCH SPLICE REPAIR- REF SRM 53-00-00 PAGES 62 & 64. RT FWD SEAT TRACK CORRODED AT STA 187.2 - REQUIRES A 11 SPLICE REPAIR REF SRM 53-00-00 PAGES 62 & 64).  REMOVED 11" OF CORRODED SEAT TRACK AT STATION 117.6 AND INSTALLED NEW SPLICE FABRICATED IAW SRM 53-00-00. LEFT FORWARD SEAT TRACK CORRODED AT STATION 187.2 & STATION 213.2. REMOVED CORRODED SEAT TRACK AND INSTALLLED NEW SPLICE FABRICATED IAW SD3-30 SRM 53-00-00. LEFT AFT SEAT TRACK CORRODED AT STATION 264.77-289.92. REMOVED 48" OF CORRODED LEFT AFT SEAT TRACK AND INSTALLED NEW SPLICE FABRICATED IAW SRM 53-00-00.RIGHT FORWARD SEAT TRACK CORRODED AT STATION 187.2. REMOVED 11" OF CORRODED SEAT TRACK AT STATION 187.2 AND INSTALLED NEW SPLICE FABRICATED IAW SRM 53-00-00. RIGHT AFT SEAT TRACK CORRODED AT STATION 264.77THROUGH STATION 422. REMOVED RIGHT AFT SEAT TRACK AND INSTALLED NEW TRACK FAVRICATED IAW SRM 53-00-00.
